BibTeX record journals/jgt/CherlinST97

download as .bib file

@article{DBLP:journals/jgt/CherlinST97,
  author    = {Gregory L. Cherlin and
               Niandong Shi and
               Lasse Tallgren},
  title     = {Graphs omitting a bushy tree},
  journal   = {J. Graph Theory},
  volume    = {26},
  number    = {4},
  pages     = {203--210},
  year      = {1997},
  url       = {https://doi.org/10.1002/(SICI)1097-0118(199712)26:4\<203::AID-JGT4\>3.0.CO;2-U},
  doi       = {10.1002/(SICI)1097-0118(199712)26:4\<203::AID-JGT4\>3.0.CO;2-U},
  timestamp = {Fri, 02 Oct 2020 14:38:51 +0200},
  biburl    = {https://dblp.org/rec/journals/jgt/CherlinST97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics